# SDR AALA202407265122

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 27,424 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT EMERGENCY EXTERIOR SLIDE LIGHT INOPERATIVE. REPLACED LIGHT BULB ON THE LEFT HAND AFT EXTERIOR SLIDE LIGHT AND PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B-737 NG AMM 33-51-04.
